Skip to content

Two new characterizations of universal integrals on the scale [0, 1]

Research output: Contribution to journalArticlepeer-review

The concept of universal integral, recently proposed and axiomatized, encompasses several integrals, including the Choquet, Shilkret and Sugeno integrals. In this paper we present two new axiomatizations of universal integrals on the scale [0,1]. In the first characterization, we look at universal integrals on the scale [0,1] as families of aggregation functions F satisfying some desired properties. The second characterization is given in the framing in which the original definition of universal integral was provided.
Original languageEnglish
Pages (from-to)217-224
JournalInformation Sciences
Early online date16 Jan 2014
Publication statusPublished - 20 May 2014


  • GRECO_2014_cright_IS_Two_new_characterizations_of_universal_integrals_on_the_scale

    Rights statement: NOTICE: this is the author’s version of a work that was accepted for publication in 'Information sciences'. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in 'Information sciences', [VOL: 267, 20/05/2014] DOI: 10.1016/j.ins.2013.12.056

    Accepted author manuscript (Post-print), 119 KB, PDF document

    Licence: CC BY-NC-ND

Related information

Relations Get citation (various referencing formats)

ID: 2120055